Could it be my mirena?

Marah - posted on 04/22/2014 ( 2 moms have responded )

5

0

0

ive had mirena for going on 4 yrs and i have never had a period or any complications.... until 2 weeks ago i began having a heavy yellowish discharge with a very distinct smelly odor, abdominal pain, nausea (mainly hile riding in a car) low grde fever that felt higher than it was. i laid in bed thinking i had the flu or something but i know the flu isnt going to make my vagina sick. i feel like i have vertigo or something.....
i been reading up on STDs assuming it might be the case. but every one i have read has not matched up....until it dawned on me...wondering if Mirena is the culprit... could someone please give me some advise? i dont have insurance an if i could take care of it myself it would be a fantastic. i cant remain feeli.g like crap. please tell me what u think ladies.

MOST HELPFUL POSTS

Gena - posted on 04/22/2014

306

1

655

You should go to a doctor to get checked,especialy if it might be a STD..you would need treatment wich you cant do yourself.Really,dont wait longer and get it checked.You might have an infection.

2 Comments

View replies by

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms